I have a recurring problem with white fuzz on my tongue. I have it for 2/3 week periods all year on and off. I have had test for hiv 2 both neg. I am taking finestaride which was banned in sport because it interfered with blood doping assay. Is it possible that it could interfere with the test. This problem has been affecting my mental health so any help would be appreciated.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our HIV and AIDS , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.